MathSciNet Relay Station
MathSciNet bibliographic data
MR1620223 11Y35 (11N05)
Dusart, Pierre The $k$th prime is greater than $k(\ln k+\ln\ln k-1)$ for $k\geq2$. Math. Comp. 68 (1999), no. 225, 411–415.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement